# SDR R61A20110030

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 10,426 hours, 8,133 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

CREW RECEIVED FIRE ENGINE NR 2 WARNING ON CLIMBOUT, ENGINE WAS SHUT DOWN AND FIRE BOTTLE B WAS USED.  CREW THEN DECLARED EMERGENCY AND RTF.  A/C LANDED UNEVENTFULLY, CABIN WAS NOT PREPARED.  MX REPLACING HARNESSES 170-27633-401, 171-01016-401, AND  171-08605-401 DUE TO WIRING ISSUES PER EMB AMM.  A/C IS CURRENTLY STILL OOS.
